The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem

Bux K-U, Ershov MV, Rapinchuk AS (2011)
Groups Geometry and Dynamics 5(2): 327-353.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bux, Kai-UweUniBi; Ershov, Mikhail V.; Rapinchuk, Andrei S.
Stichworte
Automorphism groups; congruence subgroup property; free groups
Erscheinungsjahr
2011
Zeitschriftentitel
Groups Geometry and Dynamics
Band
5
Ausgabe
2
Seite(n)
327-353
ISSN
1661-7207
Page URI
https://pub.uni-bielefeld.de/record/2093670

Zitieren

Bux K-U, Ershov MV, Rapinchuk AS. The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics. 2011;5(2):327-353.
Bux, K. - U., Ershov, M. V., & Rapinchuk, A. S. (2011). The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics, 5(2), 327-353. doi:10.4171/GGD/130
Bux, K. - U., Ershov, M. V., and Rapinchuk, A. S. (2011). The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics 5, 327-353.
Bux, K.-U., Ershov, M.V., & Rapinchuk, A.S., 2011. The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics, 5(2), p 327-353.
K.-U. Bux, M.V. Ershov, and A.S. Rapinchuk, “The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem”, Groups Geometry and Dynamics, vol. 5, 2011, pp. 327-353.
Bux, K.-U., Ershov, M.V., Rapinchuk, A.S.: The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics. 5, 327-353 (2011).
Bux, Kai-Uwe, Ershov, Mikhail V., and Rapinchuk, Andrei S. “The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem”. Groups Geometry and Dynamics 5.2 (2011): 327-353.